# SDR HNAA9900020

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED (RED LIGHT).  CYCLED GEAR SEVERAL TIMES WITH SAME RESULTS.  PERFORMED ALTERNATE EXTENSION AND ALTERNATE GEAR INDICATION 3 POINTS DOWN AND LOCKED.  REPAIRED BROKEN WIRE AT STABILIZER STAY STRUT PROXIMITY SENSOR.  ALL INDICATIONS NORMAL.
